International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 421-430
Fixed points of multivalued nonexpansive maps
1Department of Mathematics and Statistics, McMaster University, Ontario, Hamilton L8S 4K1, Canada
2Department of Mathematics, Gomal University, D.I. Khan, Pakistan
Received 21 June 1990; Revised 12 December 1990
Copyright © 1991 T. Husain and Abdul Latif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Fixed point theorems for multivalued contractive-type and nonexpansive-type
maps on complete metric spaces and on certain closed bounded convex subsets of
Banach spaces have been proved. They extend some known results due to Browder, Husain
and Tarafdar, Karlovitz and Kirk.